MathSciNet Relay Station
MathSciNet bibliographic data
MR1361083 57M60 (20F36)
Bernardete, Diego; Nitecki, Zbigniew; Gutiérrez, Mauricio Braids and the Nielsen-Thurston classification. J. Knot Theory Ramifications 4 (1995), no. 4, 549–618.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement